# SDR AU971596

- Difficulty date: September 18, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Bac 146200A
- Engine: Lyc ALF502R5
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: NP1701022
- Condition: Delaminated
- Location: 1st Officers B
- Stage of operation: CR
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) FIRST OFFICERS `B' WINDSCREEN DELAMINATED AND A SECTION OF THE OUTER PANE SEPARATED. SUSPECT CAUSED BY MOISTURE INGRESS INTO CONDUCTIVE LAYER CAUSING ARCING.
